Exactech, Inc. INTEGRIP CC, CLUSTER 58MM, G3; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Back to Search Results |
| Catalog Number |
186-01-58 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Pain (1994); Osteolysis (2377); Aseptic loosening (4883)
| Date of Event |
12/08/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left total hip arthroplasty.Subsequently, it was reported that the patient experienced pain, osteolysis, prosthesis wear and acetabular loosening.As a result, the patient underwent a left hip revision approximately 7 years after initial implantation.Patient was last known to be in stable condition.No further information available.